Half-inverse Sturm-Liouville problem with boundary and discontinuity conditions dependent on the spectral parameter


Ozkan A. S.

INVERSE PROBLEMS IN SCIENCE AND ENGINEERING, vol.22, no.5, pp.848-859, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 22 Issue: 5
  • Publication Date: 2014
  • Doi Number: 10.1080/17415977.2013.832241
  • Title of Journal : INVERSE PROBLEMS IN SCIENCE AND ENGINEERING
  • Page Numbers: pp.848-859

Abstract

In this article, an impulsive Sturm-Liouville boundary value problem with the eigenvalue parameter rationally contained in one-boundary condition and linearly contained in the jump conditions is considered. It is proven that, if q(x) is prescribed on (1/2,1), a single spectrum, excluding a finite number of eigenvalues, is sufficient to determine q(x) on the interval (0, 1) and the other coefficients of the problem.